# SDR GLBA2002066

- Difficulty date: May 20, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- Aircraft time: 12,806 hours, 16,057 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Closet
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAX DOOR MAKING A POPPING SOUND WHEN PRESSURIZING.  TIGHTENED CLOSET SCREWS, TEST FLIGHT SATISFACTORY.
